Two weeks ago Friday I was at work, battling a migraine for 4 days. I took my second injection for the day. Within 6 minutes I had severe chest pain that dropped me to the floor. I also fainted two times trying to get to the phone. A customer called the EMT's and was rushed to the nearest hospital and was told I was having a coronary artery vasospasm which turned to a minor heart attack. The ER doctor was convinced it was the Imitrex. I have since followed up with my Primary Care Physician because I was told to never take triptans again. I had always had chest pain when I took any of the many triptans. My doctor gave me Nitroglycerin and another prescription for Imitrex and samples of maxalt. I was desperate yesterday for releif, took the maxalt sublingual. Within 4 minutes it happened again. Ended up taking 6 of the Nitroglycerin as I live so far from town that an ambulance on average takes 45 minutes to get to my area. Even in an emergency. I was seen by a Neurologist who claimed she was a migraine specialist. She gave me no answers left me in the room for over an hour and came back saying she had an emergency in the hospital but had ketchup on her face. When I contacted my primary care again, it seems that I was talking to a wall. He gave up on me. So has my family and friends. I have no insurance, and little other choices for care. My primary said I could come in for emergency shots anytime. 120.00 for an appt. with him for 4.00 shots. I am so disheartened. I do not know what to do. The nausea and vomiting are getting so bad that I now bleed from my tear ducts. How can I get help that won't kill me? I don't know what to do anymore. I'm going to lose my job over all this. I cannot even get rescue meds. And I have never had an addiction problem. I am also allergic to ergotimine. Any help is beneficial right now, as I am losing hope with life. I feel so useless and a burden that I am now in deep depression from all these past incidents, and am giving up completely.